# SDR HNAA2021031500096

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 50,299 hours, 44,340 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  602     21-01  2179641  13MAR21  ORD  CLOSE
      FUMES SMELLED IN FLIGHT DECK DURING TAXI TO GATE
FACT  13MAR21  20:49  ORD
            INSPECTED BOTH PACK SYSTEMS FOR ANY OBVIOUS DEFECTS. NO DEFECTS FOUND. PERFORMED OPS CHECK OF BOTH SYSTEMS WITH CREW FOR 20+ MINS. NO SMELLS NOTED. OK FOR SERVICE
